# SDR SWIA2023062601

- Difficulty date: June 1, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGED STRAP AT FS559.00  BETWEEN BL0.0 TO LBL9 IS CRACKED      (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW FLANGED STRAP AT FS559.00 BETWEEN BL0.0 TO LBL9 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13 AND DWG NO 601R31025 REV N. COMPLIED WITH TASK CARD 51-900-1003-SKY.
